Vaccination question - any input appreciated

Discussion in 'Travel' started by ABrighter2006, Jul 31, 2006.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. A friend is about to head off to sunnier climes, and has heard from rumour control that some vaccinations really hit the lucky recipient for a few days after the event. I've not really suffered any side effects previously, so couldn't give a good answer.

    Are there any vaccinations that do impact badly? She is heading out into about 40 degrees, so have given hydration advice, any other advice would be welcomed.

    Thanks in advance.
  2. As with all medications and vaccinations, they affect different people in different ways. Some may develop flu like symptoms post vaccination, some may not. If your friend is worried, tell her to speak to her practise nurse or her MO. They should be able to give her plenty of advice.

    It also depends on where she is going to determine what vaccinations she will require. Could it begin with I and end in Raq?
  3. When I deployed to the Sandpit I had 8 Vacantions in one day! (The medic was loving it as he explained he has never given so many injections to one person!!)

    I was fine except my butt cheeks hurt for a few days afterwards!!!
  4. I've done 11 in one day before (for GRANBY). We had guys with shoulders like Popeye by the end of it!
  5. God and I thought I got it bad!
  6. Many thanks to everyone that responded - much appreciated.